# SDR AALA202009199013

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 74,038 hours, 9,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD071701100
- Part serial: 306776
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R3 DOOR EMERGENCY LIGHT BATTERY PACK M33401 WILL NOT CHARGE.  REMOVED AND REPLACED R3 DOOR EMERGENCY LIGHT BATTERY PACK, PER AMM 33-51-06-960-802.
